# SDR AALA202412114313

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 42,529 hours, 18,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100037801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.**SUPPLEMENTAL REPORT FOR (AALA202412094313): RELAMPED, OPERTIONAL CHECK. PER AMM 33-51-04**(CLOSED).
